# SDR 98ZZZX3026

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65TT
- Make and model: Piper PA-31
- Aircraft serial: 317612078
- Engine: Lyc TIGO541E1A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bracket
- Part number: LW10119
- Condition: Cracked
- Location: Upper Aft Mount
- Part time: 3,058 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TURBO UPPER AFT MOUNT BRACKET CRACKED AT WELD.  THIS WAS A HARD AREA TO SEE AND SHOULD BE LOOKED AT EVERY INSPECTION.
